# SDR DALA2025041102825

- Difficulty date: April 10, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 56,071 hours, 39,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ABOVE AFT TAIL DOOR INOPERATIVE. MAINTENANCE REMOVED THE SIGN ASSEMBLY, FOUND WIRES DISCONNECTED, SECURED WIRES, AND THE LIGHT NOW OPERATIONALLY CHECKS GOOD IAW B717 AMM 33-51. (LP #7244583)
